# SDR ASAA2018110826778

- Difficulty date: July 22, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 02851
- Aircraft time: 40,944 hours, 12,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311038200
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT, FWD LOWER CORNER AT FR16, STRUCTURE BELOW GIRT BAR FITTINGS/BLANKING PLATES HAS CORROSION IN 2 AREAS. GROUNDED - YES. REWORKED 2 EA FASTENER HOLES R1 DOOR CUTOUT, FWD LOWER CORNER GIRT BAR ATTACH POINTS IAW A320 SRM 53-11-14-283-005.
